# SDR USAA060913

- Difficulty date: July 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 51,900 hours, 51,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL 0 TO LBL 38 LAV AREA CORRODED.  BLENDED AND TREATED IAW SRM 53-60-51 LEVEL 1 C53-208-01, DEFECT SIZE: 38 INCHES.
